# SDR DALA2021052702924

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 68,255 hours, 31,309 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 R2 DOOR SHOWS NOT ARMED INDICATION. CORRECTIVE ACTION: REMOVED AND REPLACED R2 DOOR SLIDE INDICATOR PROX SW PER A320 AMM 52-73 AND PERFORMED ADJUSTMENT PER A320 AMM 52-71, AND OPS CHECKS PER A320 52-73; OPS CHECKS NORMAL. (7572072)
